Mar 10, 2002
I am just writing since I have had AIDS since 1989 and have a question. I have had to stop seeing my doctor and stop taking medicine since one I can't afford it anymore and two I have been having problems here with Doctors and can't stomach the medicine. But for the past 6 months I have been having ear infections. It now seems to be starting to clear up, but I was also getting a severe rash on the skin on my chest. It looks like small perfect cylindrical pimples. Also areas around it where it is quite soar and swollen with fluids. The same thing inside my ears. They bleed a little bit except once, but they leak with a very sticky fluid that dries like a cement. I believe it comes from cleaning out my ears with what looks like puss and some blood. It gets very hot inside my ears like a fever is there and is very itchy. But the clear fluid that I believe I burst pimple like bumps inside my ears takes a long time to drain and can last for nearly an hour. I am aware of everything that my immune system is very damaged and the risk of stopping my medicines but I can't continue at this time. And I thought that it was AIDS related. I also get a very bad rash on the top of my foot and between my toes that looks like athletes foot, but it all leaks with the same type of fluid. A clear and hot clear fluid that some times I have to burst since it is either too painful or it itches too much and it relieves it. I hope you get time to maybe clue me in or if not then I will just assume that it is just AIDS related and deal with it.
Response from Dr. Feinberg
I can't tell what you have from your dsescription, and I am not sure that it is HIV-associated. I recommend that you see an ENT (ear/nose & throat) doctor or an infectious diseases specialist to get a definitive diagnosis and treatment. Good luck!
HIV and policing
- Is Sore Throat A Symptom Of AIDS?
- Can You Get AIDS From Blowjob From A Prostitute?
- HIV Infection Risk Blowjob From A Prostitute
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.